# SDR AALA994182

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Strap
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FAIL SAFE STRAP ON LEFT WHEELWELL REAR SPAR BULKHEAD IS CRACKED.  SHORED AN BRACED AIRCRAFT.  DISASSEMBLED REAR SPAR AND INSTALLED NEW FAIL SAFE STRAP.  RE-ASSEMBLED PER BOEING SRM.   PERMANENT REPAIRS COMPLETED.  TST:  55,772 HOURS.  CYCLES:  16,441.  (X)
